# SDR FQAR20170623055

- Difficulty date: June 23, 2017
- Submitted: June 26, 2017
- Operation: General aviation
- Aircraft: N423PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843463
- Aircraft time: 18,818 hours
- Engine: Lyc O360A4M
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 62086002
- Condition: Cracked
- Location: Rt Wing
- Part time: 1,347 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CHANNEL IN RIGHT WING WAS FOUND CRACKED. CHANNEL IS LOCATED ON LOWER WING SKIN EXTENDING FROM ROOT TO APPROX WS 48.   CRACKS WERE LOCATED ON THE OTBD END OF CHANNEL AROUND RIVET HOLE.
